# SDR P5CA03000858

- Difficulty date: April 15, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 66,631 hours, 17,786 cycles
- Engine: Pwa JT9D7
- Engine time: 49,087 hours, 12,782 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Rig
- Location: Nr 4
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 ENG CHECKED PART PWR RIGGING CHECKED PS4 WIRE FOR LEAKS, LINE TO AND FROM PT2 SENSOR.  UNABLE TO DETERMINE AT THIS TIME, BUT THROTTLE RIG WAS PERFORMED ON ALL FOUR ENGS.
